# SDR AALA201708109010

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 4,879 hours, 1,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS. SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
